経済データのカオス性について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/27544
Title
経済データのカオス性について
Title Alternative
On the Chaos Characteristics of the Economic Data
File
Description

論説

Author
著者 久松 博之
著者(ヨミ) ヒサマツ ヒロユキ
著者(別表記) Hisamatsu Hiroyuki
Publication Title
香川大学経済論叢
Volume
85
Issue
4
Start Page
347
End Page
377
Publisher
香川大学経済学会
Published Date
2013-03
ISSN
03893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.